Tardive Dyskinesia Associated with Bupropion
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Present report describes a 46 year old male patient with a diagnosis of major depression who developed tardive dyskinesia during bupropion therapy. Our patient had no history of neuroleptic use and his laboratory and neurologic examinations were normal. He had no family history of neurologic diseases. Although bupropion induced dyskinesia has been previously reported in the literature, it is rare and our case is the first case regarding tardive dyskinesia.
Abstract
Present report describes a 46 year old male patient with a diagnosis of major depression who developed tardive dyskinesia during bupropion therapy. Our patient had no history of neuroleptic use and his laboratory and neurologic examinations were normal. He had no family history of neurologic diseases. Although bupropion induced dyskinesia has been previously reported in the literature, it is rare and our case is the first case regarding tardive dyskinesia.
참고문헌 (19)
- Benowitz NL, "Pharmacology of nicotine: addiction, smokinginduced disease, and therapeutics", Annu Rev Pharmacol Toxicol, 49, pp.57~71 (2009)
- Richmond R, "Review of bupropion for smoking cessation", Drug Alcohol Rev, 22, pp.203~220 (2003)
- Glynn DA, "Update on smoking cessation therapies", Adv Ther, 26, pp.369~382 (2009)
- Dwoskin LP, "Review of the pharmacology and clinical profile of bupropion, an antidepressant and tobacco use cessation agent", CNS Drug Rev, 12, pp.178~207 (2006)
- Aggarwal A, "Bupropion-induced mania and hypomania: a report of two cases", J Neuropsychiatry Clin Neurosci, 23, pp.E51~E52 (2011)
- Golden RN, "Psychoses associated with bupropion treatment", Am J Psychiatry, 142, pp.1459~1462 (1985)
- American Psychiatric Association, "Desk reference to the diagnostic criteria from DSM-5" (2013), American Psychiatric Association Publishing
- Kenney C, "Metoclopramide, an increasingly recognized cause of tardive dyskinesia", J Clin Pharmacol, 48, pp.379~384 (2008)
- Naranjo CA, "A method for estimating the probability of adverse drug reactions", Clin Pharmacol Ther, 30, pp.239~245 (1981)
- Gardos G, "Reversible dyskinesia during bupropion therapy", J Clin Psychiatry, 58, pp.218~ (1997)
- Kohen I, "Mirtazapine in bupropion-induced dyskinesias : a case report", Mov Disord, 21, pp.584~585 (2006)
- Ferentinos P, "Mixed-type(limb-truncal and orofacial)bupropion-associated dyskinesia", J Clin Psychopharmacol, 30, pp.644~646 (2010)
- Damier P, "Drug-induced dyskinesias", Curr Opin Neurol, 22, pp.394~399 (2009)
- Na-Ri Kang, "Tardive Dyskinesia: Treatment with Aripiprazole", Clinical Psychopharmacology and Neuroscience, 9(1), pp.1~8 (2011), 대한정신약물학회
- Egan MF, "Treatment of tardive dyskinesia", Schizophr Bull, 23, pp.583~609 (1997)
- Sachdev PS, "The current status of tardive dyskinesia", Aust N Z J Psychiatry, 34, pp.355~369 (2000)
- Heinrich TW, "A case report of methylphenidate-induced dyskinesia", Prim Care Companion J Clin Psychiatry, 4, pp.158~159 (2002)
- Luborzewski A, "Modafinil-induced reversible hyperkinetic nondystonic movement disorder in a patient with major depressive disorder", J Neuropsychiatry Clin Neurosci, 18, pp.248~249 (2006)
- Jiménez-Jiménez FJ, "Druginduced movement disorders", Drug Saf, 16, pp.180~204 (1997)
